# SDR HYIA20171121001

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 32,984 hours, 39,946 cycles
- Engine: Cont TSIO520VB
- Engine time: 3,807 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 658552A2
- Part serial: AC16EA581
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 1,207 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE VIBRATING ON FINAL APPROACH AND TAXI. MAINTENANCE INSPECTED AND FOUND NO COMPRESSION ON THE RIGHT ENGINE NR 4 CYLINDER. UPON REMOVAL DISCOVERED THE EXHAUST VALVE HAD CRACKED AND BROKEN. THE CYLINDER WAS REPLACED WITH NO FURTHER DEFECT NOTED.
